# SDR N6WA2013010801

- Difficulty date: January 8, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 21,395 hours, 15,056 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAFETY GLOW STRIP BETWEEN ROW 7 & ROW 8 LOOSE.  RESECURED SAFETY GLOW STRIP IAW AMM 33-51-01.
